# SDR REXA2012072801197

- Difficulty date: July 28, 2012
- Submitted: July 30, 2012
- Operation: Air carrier
- Aircraft: N146PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 9146
- Aircraft time: 11,523 hours, 8,274 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Seal
- Condition: Leaking
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EMERGENCY EXIT DOOR MAKES LOUD NOISE IN FLIGHT.  REMOVED AND REPLACED LEFT EMERGENCY (LT WING) EXIT VENT PLATE SEAL IAW AMM 52-21-03.
